# SDR AALA202504070311

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 66,331 hours, 28,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18127
- Condition: Dislodged
- Location: Zone 800
- Part time: 30,220 hours, 13,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ENTRY TO AIRCRAFT THROUGH R1 DOOR FOUND SLIDE DISLODGED FROM DOOR AND LAYING ON THE GALLEY FLOOR. REMOVED AND REPLACED R1 DOOR SLIDE. PER J/C 08L22125001.
